# SDR SWIA201024779

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 16,117 hours, 13,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BULB IN FLOOR LEVEL EMERGENCY FLOODLIGHT CLUSTER IS BURNED OUT.  (FLT 6718)  REMOVED AND REPLACED THE LIGHT ASSEMBLY.
